# SDR SWAA2014120834781

- Difficulty date: November 20, 2014
- Submitted: December 9, 2014
- Operation: Air carrier
- Aircraft: N603SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27954
- Aircraft time: 63,187 hours, 51,164 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 65C30462
- Condition: Delaminated
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OTBD FORE FLAP UPPER SKIN DELAMINATED.  REPAIRED SKIN IAW SRM.
